×

zbMATH — the first resource for mathematics

Deficient values and angular distribution of entire functions. (English) Zbl 0653.30022
Theorem. Let f(z) be an entire function of lower order \(\mu\), \(0<\mu <\infty\). If \(q<\infty\) is the number of Borel directions of order \(\geq \mu\) of f(z) and \(P_ j\) \((j=0,-1,-2,...)\) is the number of finite, non- zero deficient values of \(f^{(j)}(z)\) \([=a\) primitive of order \(| j|\) of f(z)], then \(\sum^{\infty}_{j=0}P_ j\leq 2\mu\).
Reviewer: W.H.J.Fuchs

MSC:
30D35 Value distribution of meromorphic functions of one complex variable, Nevanlinna theory
30D20 Entire functions of one complex variable (general theory)
PDF BibTeX XML Cite
Full Text: DOI
References:
[1] N. U. Arakeljan, Entire functions of finite order with an infinite set of deficient values, Dokl. Akad. Nauk SSSR 170 (1966), 999 – 1002 (Russian).
[2] David Drasin, Proof of a conjecture of F. Nevanlinna concerning functions which have deficiency sum two, Acta Math. 158 (1987), no. 1-2, 1 – 94. · Zbl 0622.30028
[3] David Drasin, Quasiconformal modifications of functions having deficiency sum two, Ann. of Math. (2) 114 (1981), no. 3, 493 – 518. · Zbl 0469.30022
[4] Albert Edrei and Wolfgang H. J. Fuchs, Valeurs déficientes et valeurs asymptotiques des fonctions méromorphes, Comment. Math. Helv. 33 (1959), 258 – 295 (French). · Zbl 0090.28802
[5] W. K. Hayman, Meromorphic functions, Oxford Mathematical Monographs, Clarendon Press, Oxford, 1964. · Zbl 0115.06203
[6] Rolf Nevanlinna, Analytic functions, Translated from the second German edition by Phillip Emig. Die Grundlehren der mathematischen Wissenschaften, Band 162, Springer-Verlag, New York-Berlin, 1970. · Zbl 0199.12501
[7] A. Pfluger, Zur Defektrelation ganzer Funktionen endlicher Ordnung, Comment. Math. Helv. 19 (1946), 91 – 104 (German). · Zbl 0063.06209
[8] M. Tsuji, Potential theory in modern function theory, Maruzen Co., Ltd., Tokyo, 1959. · Zbl 0087.28401
[9] G. Valiron, Directions de Borel des fonctions méromorphes, Mém. Sci. Math., fasc. 89, Paris, 1938. · JFM 64.0300.03
[10] Allen Weitsman, Meromorphic functions with maximal deficiency sum and a conjecture of F. Nevanlinna, Acta Math. 123 (1969), 115 – 139. · Zbl 0185.14502
[11] Allen Weitsman, A growth property of the Nevanlinna characteristic, Proc. Amer. Math. Soc. 26 (1970), 65 – 70.
[12] Lo Yang, Growth and angular distribution of entire functions, Complex Variables Theory Appl. 13 (1989), no. 1-2, 155 – 160. · Zbl 0689.30022
[13] Lo Yang and Kuan Heo Chang, Sur la distribution des directions de Borel des fonctions méromorphes, Sci. Sinica 16 (1973), 465 – 482 (French). · Zbl 0338.30021
This reference list is based on information provided by the publisher or from digital mathematics libraries. Its items are heuristically matched to zbMATH identifiers and may contain data conversion errors. It attempts to reflect the references listed in the original paper as accurately as possible without claiming the completeness or perfect precision of the matching.